# SDR DALA2023022201342

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 56,609 hours, 24,937 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 R2 DOOR SLIDE BOTTLE NEEDLE IN THE RED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0001:0514-2001/002 00019 REMOVED UNSERVICEABLE R2 SLIDE REPLACED WITH SERVICEABLE SLIDE PER JOB CARD. (2637629)
